# SDR FDEA2020011680138

- Difficulty date: December 18, 2019
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 87,878 hours, 20,658 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AGA7133
- Condition: Corroded
- Location: Bs 1964
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT - STA 1964 AT L46 SHOWS CORROSION ON FRAME. REPAIRED NOTED AREA OF CORROSION I.A.W. SRM 53-00-07-2R FIG 202 SHT 1.
